Download this article
 Download this article For screen
For printing
Recent Issues
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Vol. 321: 1  2
Vol. 320: 1  2
Vol. 319: 1  2
Vol. 318: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
The strong homotopy structure of BRST reduction

Chiara Esposito, Andreas Kraft and Jonas Schnitzer

Vol. 325 (2023), No. 1, 47–83
DOI: 10.2140/pjm.2023.325.47
Abstract

We propose a reduction scheme for polydifferential operators phrased in terms of L-morphisms. The desired reduction L-morphism has been obtained by applying an explicit version of the homotopy transfer theorem. Finally, we prove that the reduced star product induced by this reduction L-morphism and the reduced star product obtained via the formal Koszul complex are equivalent.

Keywords
reduction, quantization, BRST, formality
Mathematical Subject Classification
Primary: 53D20, 53D55
Milestones
Received: 2 April 2022
Revised: 17 July 2023
Accepted: 17 July 2023
Published: 3 September 2023
Authors
Chiara Esposito
Dipartimento di Matematica
University of Salerno
Fisciano
Italy
Andreas Kraft
Jonas Schnitzer
Department of Mathematics
University of Freiburg
Freiburg
Germany

Open Access made possible by participating institutions via Subscribe to Open.